MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with test results from back to back blood tests of 176, 153 and 139mg/dl.The customer did not know his expected glucose range.At the time of the call the customer felt well and did not report any symptoms.Customer stated he had tested three different times on the meter and the results had varied from 139 to 153 to 176mg/dl fasting.Customer stated he did not trust the results as he was having symptoms of low blood sugar (dizzy and lightheaded) at the time.Customer stated he went to er due to the symptoms.Customer stated his blood glucose test result at the hospital over 30 minutes after testing at home had been 122mg/dl fasting.Customer stated he was not treated or admitted.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 211 mg/dl and 241mg/dl using true metrix meter; customer was not satisfied with the results obtained.The product is stored according to specification in the living room.The test strip lot manufacturers expiration date is 08/27/2021 and open vial date is (b)(6) 2021.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 11-may-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11605608
Report Number1000113657-2021-00223
Device Sequence Number4352163
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2021
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW4143S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/04/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;